Stomach Pain Still Feels After Taking Medicine In People With Stomach Acid?

Illustration of Stomach Pain Still Feels After Taking Medicine In People With Stomach Acid?
Illustration: Stomach Pain Still Feels After Taking Medicine In People With Stomach Acid? post.medicalnewstoday.com

I want to ask. My mother has chronic stomach acid. already went to the puskesmas. I’ve already taken the medicine, but how come the stomach still hurts ??? padahl it’s been almost a week ??? r why because nasih consumes a bit spicy food.

1 Answer:

Hi, thanks for asking at HealthReplies.com.


Acid reflux disease, known in medical language as dyspepsia, is a symptom of gastric discomfort due to increased levels of stomach acid. Increased stomach acid can be caused by:


1. Inflammation is not an infection, such as irritation of fizzy food, chilies, alcohol, and others.


2. Inflammation due to infection with the bacterium Helicobacter pylorus.


3. Inflammation due to food allergies such as milk and cheese.


4. and others.


Symptoms that arise will be aggravated if you have a bad diet and have a smoking habit. I suggest you should:


1. Stop habits that can damage the work of the stomach, such as irregular eating patterns, consuming alcohol, soft drinks, too spicy food, smoking and others.


2. Control back to the previous doctor. The doctor will carry out further tests, if necessary, an endoscopy will be carried out (a device with a small camera inserted into the esophagus to the stomach) to see first hand the condition of the esophagus and stomach. You are required to be patient in undergoing the treatment of chronic acid reflux disease like this, because treatment can last 2 to 3 months or until the doctor decides you do not need drug therapy anymore.


3. Immediately visit a health facility if you experience severe vomiting that makes you unable to eat and is weak and / or vomits filled with blood.


4. Next, if the stomach acid attack again occurs, you must be able to adjust your diet to a little but often and stop bad habits (consumption of soft drinks) to correct complaints, then immediately visit the doctor.


So much information from me, hope it is useful.

: by

Related Question

(1 year ago)

...

6-month-old Baby Sitting Head Tilted To The Right?

6-month-old Baby Sitting Head Tilted To The Right?

(1 year ago)

My baby is 6 months old, does a child who learns to support his head tend to tilt to the right of his head? When I sit down, my baby’s head looks slightly tilted to the right...

Vomiting, Dizziness And Abdominal Pain After Eating?

Vomiting, Dizziness And Abdominal Pain After Eating?

(1 year ago)

Hello, my doctor is 19 years old, yesterday I finished eating, I vomited, and after that my stomach hurts and continues to this day. comfortable for me at this time, sleeping on a ...

Leave a Reply

Your email address will not be published. Required fields are marked *